When teaching about hydrochlorothiazide, the nurse should be sure the - ProProfs Discuss
Topics
Products
Follow Us:

When teaching about hydrochlorothiazide, the nurse should be sure the patient knows to be cautious in taking which medications with hydrochlorothiazide?



A. Digitalis
B. Penicillin
C. Potassium supplements
D. Over-the-counter vitamins

This question is part of All About Science Quiz#3
Asked by RNSTUDENT, Last updated: Dec 18, 2019

+ Answer
Request

1 Answer

RNSTUDENT

RNSTUDENT

Answered Aug 05, 2019

Digitalis

There is an increased risk for digitalis toxicity in the presence of hypokalemia, which may develop with hydrochlorothiazide therapy. Potassium supplements are often prescribed with hydrochlorothiazide therapy to prevent hypokalemia. The other options do not have interactions with hydrochlorothiazide.
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.